# SDR HALA2017121900303

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,357 hours, 2,821 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Xmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 15 MILES FROM LANDING, THE FUEL AFT TRANSMITTER ECAM ILLUMINATED. CLEARED ITSELF AFTER ENGINE SHUTDOWN. NO ECAM MESSAGE. PERFORMED BITE IAW AMM 28-51-00. NO TROUBLE FOUND.
